MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E; HIP SHELL LINER
Model Number 01.26.3244HCT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was not possible to insert the versafitcup pe hc liner e 32mm in the versafitcup 52mm.The surgeon tried 2 liners and it was either not possible.Afterward, he implanted the 54mm versafit and with this cup, it was possible to insert the same liner.At least 30 minutes of delay occurred.
 
Additional Manufacturer Narrative
Batch review performed on 31 may 2022.Lot 2118276: (b)(4).Expiration date: 2026-dec-19.No anomalies found related to the problem.(b)(4).Additional devices involved batch review performed on 31 may 2022.Liner: versafitcup cc trio 01.26.3244hct flat pe hc liner ø 32 / e (k103352) lot 2118277: (b)(4).Expiration date: 2026-dec-19.No anomalies found related to the problem.(b)(4).Cup: versafitcup cc trio (b)(4) acetabular shell cc trio no-hole ø 52 (k122911) lot 2113088: (b)(4).Expiration date: 2026-nov-07.No anomalies found related to the problem.(b)(4).Visual inspection performed on 15 june 2022.The received parts were analysed, finding no evident particular signs.A functional test was performed in order to evaluate the copling between the shell and the liner; after few impactions, the liner was correctly inserted into the shell.From the received parts and information, it is not possible to determine the root cause of the event; a possible cause can be related to the presence of some residual of fluids in the bottom of the shell, preventing the total compling of the parts.

Brand Name
VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14694831
Report Number3005180920-2022-00470
Device Sequence Number4744197
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number2118276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown